# SDR CALA2021040500425

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12WL ESPU BATTERY FOUND LOW VOLTAGE REF NON-ROUTINE NO.: 9430738 ,  REPLACED 12WL ESPU BATTERY & BITE CHEC K ESPU FOUND TEST ''OK'', REF TO AMM 33-51-38-000-002-A REV 110 & AMM 33-51-38-400-002 REV 110 AND AMM 33-51-00-710-001-A REV 110.
